MAUDE Adverse Event Report: UNOMEDICAL A/S QUICK SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA

UNOMEDICAL A/S QUICK SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA
Model Number MMT-399T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient city: (b)(6).Patient country: israel h11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the israel.On 25/jul/2024, it was observed that the occlusion occured that prevents the flow of insulin during therapy.It was confirmed that the customer able to remove the set at this time to test the site portion of the infusion set.No further information available.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 60/6 PCC 2-PACK ECA
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20058035
Report Number3003442380-2024-22370
Device Sequence Number8317689
Product Code FPA
UDI-Device Identifier05705244020436
UDI-Public05705244020436
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-399T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose